# SDR 08FDEA00739

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING X-RAY INSPECTION AT STATION 6-100, LONGERON NR 3R STRINGER SPLICE.  FOUND CRACK LENGTH APPROXIMATELY 1 INCH.  CRACKED SPLICE AT STATION 6-100, LONGERON 3R REMOVED AS PER SRM 51-31-01, VOL.2.   NEW SPLICE FABRICATED AS PER DRAWING A6A7112 AND INSTALLED AS PER SRM   51-31-01, VOL.2.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
